RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 1, Pages 14–20 (Mi dm140)  

This article is cited in 7 scientific papers (total in 7 papers)

A formula for the stability radius of a vector $l_\infty$-extremal trajectory problem

V. A. Emelichev, V. N. Krichko


Abstract: For a vector combinatorial optimisation problem with bottleneck sub-criteria, we give a formula for limiting perturbations of parameters of sub-criteria which do not yield new Pareto-optimal solutions.
This research was supported by the State Program of Basic Research of Republic Belarus ‘Mathematical Structures’, grant 913/28.

DOI: https://doi.org/10.4213/dm140

Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:1, 33–39

Bibliographic databases:

UDC: 519.10
Received: 13.08.2002
Revised: 22.01.2003

Citation: V. A. Emelichev, V. N. Krichko, “A formula for the stability radius of a vector $l_\infty$-extremal trajectory problem”, Diskr. Mat., 16:1 (2004), 14–20; Discrete Math. Appl., 14:1 (2004), 33–39

Citation in format AMSBIB
\Bibitem{EmeKri04}
\by V.~A.~Emelichev, V.~N.~Krichko
\paper A formula for the stability radius of a vector $l_\infty$-extremal trajectory problem
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 1
\pages 14--20
\mathnet{http://mi.mathnet.ru/dm140}
\crossref{https://doi.org/10.4213/dm140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069987}
\zmath{https://zbmath.org/?q=an:1078.90057}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 1
\pages 33--39
\crossref{https://doi.org/10.1515/156939204774148802}


Linking options:
  • http://mi.mathnet.ru/eng/dm140
  • https://doi.org/10.4213/dm140
  • http://mi.mathnet.ru/eng/dm/v16/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter